Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 79, NWS State College, PA

June 30, 2009Adams County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 30, 2009, 2:05 PM EDT for Adams County, Pennsylvania. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2009, 2:05 PM EDT (18:05 UTC)
Expired
Jun 30, 2009, 2:45 PM EDT
In force
40 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Adams County, PA

The radar

The Sterling radar (KLWX), 106 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.1 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2009-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2009-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
161 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1704 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 301805
SVRCTP
PAC001-301845-
/O.NEW.KCTP.SV.W.0079.090630T1805Z-090630T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
205 PM EDT TUE JUN 30 2009

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 245 PM EDT

* AT 205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SEVEN STARS...OR NEAR GETTYSBURG...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BONNEAUVILLE AROUND 215 PM EDT...
  NEW OXFORD AND HEIDLERSBURG AROUND 225 PM EDT...
  MCSHERRYSTOWN AND LAKE MEADE AROUND 230 PM EDT...
  EAST BERLIN AROUND 235 PM EDT...

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 30...
STATE ROAD 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3981 7734 3990 7735 3999 7702 3995 7698
      3992 7697 3990 7699 3988 7699 3987 7696
      3984 7699 3980 7699 3979 7700
TIME...MOT...LOC 1805Z 262DEG 26KT 3985 7725

$$

FORECASTER: GARTNER/ONDREJIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 11:10 AM EDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jun 30, 11:10 AM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1110 AM EDT TUE JUN 30 2009

.SYNOPSIS...
VERY UNSETTLED WEATHER IS IN STORE FOR THE NEXT COUPLE OF DAYS AS
A LARGE UPPER LEVEL LOW PRESSURE SYSTEM MOVES SLOWLY ACROSS THE
GREAT LAKES REGION. THE CHANCE FOR SHOWERS OR AFTERNOON
THUNDERSTORMS WILL BE GREATEST TODAY AND WEDNESDAY...THEN
DECREASE EACH DAY FROM THURSDAY THROUGH SATURDAY AS THE UPPER LOW
GRADUALLY FILLS AND SLIDES EAST AND NORTH. UNDER CLOUDS AND
SHOWERS...TEMPERATURES WILL BE BELOW NORMAL TODAY THROUGH
THURSDAY...BUT WILL REBOUND TO NEAR NORMAL BY THE END OF THE
HOLIDAY WEEKEND AS HIGH PRESSURE SHOULD RETURN.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
SWOMCD JUST RELEASED A FEW MINUTES AGO...CONCERNING SVR TSRA
POTENTIAL ACROSS THE EASTERN ZONES OF OUR CWA (I.E. - THE SUSQ
VALLEY...AND POINTS NE).

THE AREA IS TARGETED TO SEE THE BEST COMBINATION OF MIXED LAYER
CAPE OF 1500-2300 J/KG THIS AFTERNOON...LARGE SCALE FORCING VIA
THE LEFT EXIT REGION OF AN 80 KT/300 MB JET...AND SFC-3 KM
HELICITY OF UP TO 150 M2/S2.

THE MAIN SVR WX THREAT WILL BE LOCALIZED DOWNBURST WIND DAMAGE
FROM MINI BOW ECHOES...ALONG WITH HAIL BETWEEN 3/4 AND 1 INCH IN DIAMETER
AS WE SEE THE WET BULB ZERO LEVEL ONLY AROUND 8-9 KFT AGL...AND A
DECENT AMT OF CAPE ABOVE THE -20C LEVEL ABOUT 19 KFT.

AFTER THE COLD FRONT/LEE TROUGH COMBO PUSHES EAST TO THE SUSQ
VALLEY DURING THE MID TO LATE AFTERNOON...THE CENTRAL MTNS AND
PARTS OF THE LAURELS COULD SEE A RELATIVE MIN IN SHOWERS AS THE
SUBSIDING...LEFT REAR QUADRANT OF THE JET CROSSES THE AREA AND
LVLL WINDS BECOME WNW AT 10-15 KTS.

MAX/12 HOUR QPF WILL BE 1-1.5 INCHES IN A FEW LOCATIONS ACROSS
THE MID SUSQ VALLEY WHERE SEVERAL ROUNDS OF SHOWERS/TSRA HAVE
ALREADY CROSSED THE REGION.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
SHOWERS WILL BECOME SCATTERED OVERNIGHT...THEN EXPAND IN COVERAGE
ONCE AGAIN BY WED AFTERNOON.

EXPECT THE PATTERN TO BE STUCK THROUGH WED NIGHT...WITH MINS
GENERALLY IN THE 50S AND HIGHS IN THE M60S NW TO NEAR 80 IN THE
SE. MORE SHOWERS WILL OCCUR...WITH RELATIVELY MORE FREQUENT SHRA
IN THE NW THAN IN THE SE.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
GRADUAL IMPROVEMENT WILL BE SEEN FOR LATE THIS WEEK INTO SATURDAY
AS THE SLOW MOVING UPPER LOW IS PROGGED TO FILL AND SLOWLY LIFT
NEWD AS PER MED RANGE ENSEMBLES AND LATEST DETERMINISTIC RUNS.

SEASONABLE TEMPERATURES AND MAINLY DRY CONDITIONS EXPECTED FOR THE
HOLIDAY WEEKEND. THERE COULD STILL BE ISOLATED AFTERNOON SHOWERS
ON SATURDAY AS LAPSE RATES REMAIN FAIRLY STEEP ON THE PERIPHERY OF
THE DEPARTING H5 UPPER TROF WHICH BY THEN IS OVER NEW ENGLAND
HEADING INTO THE MARITIMES.

STRONG UPPER RIDGE HOLDS OVER THE SOUTHWESTERN UNITED STATES BY
NEXT WEEKEND AND EARLY NEXT WEEK...WITH A POTENTIAL LARGE PATTERN
CHANGE POSSIBLE DOWNSTREAM FOR LATER NEXT WEEK AS A DEEP UPPER
TROF REACHES THE PACNW HELPING TO NUDGE THE AMPLIFIED UPPER RIDGE
EASTWARD INTO THE CENTRAL PLAINS. MEAN ENSEMBLE HEIGHTS BY THE
EARLY TO MIDDLE PART OF NEXT WEEK INDICATE A DECIDED FLATTENING TO
THE EASTERN UNITED STATES TROF...WITH SEASONABLE TO ABOVE NORMAL
TEMPERATURES LIKELY BY THE END OF THIS EXTENDED PERIOD AND BEYOND.
THE PREDOMINATE UPPER FLOW FROM THE NORTHWEST HOWEVER PORTENDS
NEAR NORMAL TEMPERATURES WITH LOW CHC TO SLIGHT CHC OF
PRECIPITATION AS MOISTURE CHALLENGED DISTURBANCES TRACK UP AND
OVER THE HIGH PLAINS UPPER RIDGE AXIS AND DROP SEWD ACROSS THE
GREAT LAKES INTO THE NORTHEAST. THUS...DAYS 5 THROUGH 8 CONTAIN AT
LEAST SLGT CHC PRECIP MENTIONS...WHILE MUCH OR MOST OF THE TIME
SHOULD REMAIN DRY IN SUCH A PATTERN.

ALL IN ALL...FROM THURSDAY ONWARD CONDITIONS WILL GRADUALLY
IMPROVE SO DONT CANCEL THE OUTDOOR PLANS FOR THE HOLIDAY WEEKEND
JUST YET.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
ABNORMALLY DEEP VORTEX WILL KEEP SHOWERS AND EVEN THUNDERSTORMS
ACROSS THE REGION THROUGH THU. MOST OF THE STORMS WILL BE DURING
THE AFTERNOON AND EARLY EVENING HOURS. WITH SUCH COLD AIR ALOFT...
WILL HAVE TO WATCH FOR GUSTY WINDS AND SMALL HAIL. IN THIS CASE...
THINK HAIL WILL BE MORE OF A THREAT THAN WINDS...GIVEN THE LACK
OF A GRADIENT AT LOW LEVELS. MOST LOCATIONS WILL BE VFR...BUT
MVFR CONDITIONS WILL BE POSSIBLE IN SOME OF THE HEAVIER STORMS...
AS WELL AS EARLY WED AM AGAIN.

CONDITIONS SHOULD IMPROVE LATER ON FRIDAY INTO SATURDAY...
AS WEAK HIGH PRESSURE BUILDS INTO THE AREA.

OUTLOOK...
WED...MAINLY VFR...BUT MVFR IN SCT SHRA/TS.
THU AND FRI...MAINLY VFR...BUT MVFR IN SCT SHRA/TSRA.
SAT...VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO/LAMBERT
NEAR TERM...DANGELO/LAMBERT
SHORT TERM...DANGELO/LAMBERT
LONG TERM...DEVOIR
AVIATION...GARTNER/MARTIN
Hazardous weather outlook, Jun 30, 11:56 AM EDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1156 AM EDT TUE JUN 30 2009

PAZ004>006-010>012-017>019-024>028-033>037-045-049-050-056-057-
063>065-011600-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-SOUTHERN CLINTON-
UNION-SNYDER-PERRY-DAUPHIN-CUMBERLAND-ADAMS-YORK-
1156 AM EDT TUE JUN 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ041-042-046-051>053-058-059-066-011600-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-MONTOUR-NORTHUMBERLAND-
COLUMBIA-SCHUYLKILL-LEBANON-LANCASTER-
1156 AM EDT TUE JUN 30 2009

...SLIGHT RISK OF SEVERE THUNDERSTORMS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE
HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

STEINBUGL

In the hours before

Special weather statement, Jun 30, 12:59 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1259 PM EDT TUE JUN 30 2009

PAZ036-056-063-301745-
CUMBERLAND PA-FRANKLIN PA-PERRY PA-
1259 PM EDT TUE JUN 30 2009

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL FRANKLIN...
SOUTHWESTERN PERRY AND WESTERN CUMBERLAND COUNTIES...

AT 1257 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SHADE GAP...
MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR NEWBURG AROUND 120 PM...NEWVILLE AROUND 130
PM...WALNUT BOTTOM AROUND 140 PM AND PINE GROVE FURNACE AROUND 150
PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 192 AND 223...I-81 BETWEEN
MILE MARKERS 30 AND 45.

THIS WILL ALSO IMPACT ROUTE 11.

LAT...LON 4013 7780 4017 7780 4025 7773 4030 7721
      4003 7723

EXPERIMENTAL

FORECASTER: STEINBUGL
Special weather statement, Jun 30, 1:18 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
118 PM EDT TUE JUN 30 2009

PAZ005-010-011-301745-
CAMERON PA-ELK PA-MCKEAN PA-
118 PM EDT TUE JUN 30 2009

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ELK...NORTHWESTERN
CAMERON AND SOUTHEASTERN MCKEAN COUNTIES...

AT 117 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR JOHNSONBURG...
MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
ALSO...VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THIS STORM WILL BE NEAR JOHNSONBURG AROUND 125 PM...WILCOX AROUND 130
PM...EAST BRANCH DAM AROUND 140 PM AND ST. MARYS AROUND 145 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...STATE ROAD
120...STATE ROAD 255.

LAT...LON 4171 7823 4138 7815 4138 7884 4155 7889

EXPERIMENTAL

FORECASTER: GARTNER
Special weather statement, Jun 30, 1:31 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
131 PM EDT TUE JUN 30 2009

PAZ058-301800-
SCHUYLKILL PA-
131 PM EDT TUE JUN 30 2009

...A STRONG THUNDERSTORM WILL AFFECT EASTERN SCHUYLKILL COUNTY...

AT 130 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MINERSVILLE...
MOVING EAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR POTTSVILLE AROUND 140 PM...ST. CLAIR AROUND
145 PM...LANDINGVILLE AROUND 150 PM...NEW PHILADELPHIA AROUND 155 PM
AND MIDDLEPORT AROUND 200 PM.

THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 117 AND 139.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61...STATE ROAD 309.

LAT...LON 4063 7600 4062 7632 4077 7636 4091 7600
      4072 7580

EXPERIMENTAL

FORECASTER: GARTNER
Special weather statement, Jun 30, 1:41 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
141 PM EDT TUE JUN 30 2009

PAZ036-064-301815-
ADAMS PA-FRANKLIN PA-
141 PM EDT TUE JUN 30 2009

...A STRONG THUNDERSTORM WILL AFFECT ADAMS AND EAST CENTRAL FRANKLIN
COUNTIES...

AT 139 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WAYNESBORO...
MOVING EAST AT 35 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR CASHTOWN AROUND 150 PM...SEVEN STARS AROUND
155 PM...BIGLERVILLE AROUND 200 PM AND HEIDLERSBURG AROUND 210 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 30...
STATE ROAD 94...STATE ROAD 97.

LAT...LON 4005 7709 3989 7707 3977 7717 3977 7753
      3991 7755

EXPERIMENTAL

FORECASTER: GARTNER
Special weather statement, Jun 30, 1:41 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
141 PM EDT TUE JUN 30 2009

PAZ065-066-301900-
LANCASTER PA-YORK PA-
141 PM EDT TUE JUN 30 2009

...STRONG THUNDERSTORMS WILL AFFECT LANCASTER AND SOUTHEASTERN YORK
COUNTIES THROUGH 3 PM EDT...

AT 138 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM EAST
PETERSBURG TO MILLERSVILLE TO 15 MILES SOUTH OF RED LION...MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

THESE STORMS WILL BE NEAR ROTHSVILLE...LANCASTER...SHENKS FERRY...AND
FAWN GROVE AROUND 150 PM...WILLOW STREET...EPHRATA...AKRON...AND
SUNNYBURN AROUND 200 PM...DENVER AND SMITHVILLE AROUND 210 PM.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 279
AND 295.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
283...ROUTE 30...ROUTE 222...ROUTE 322...STATE ROAD 41...STATE ROAD
501.

LAT...LON 3972 7660 4013 7641 4016 7626 4031 7617
      4032 7614 4015 7589 4013 7590 4011 7593
      4005 7594 3997 7599 3990 7600 3978 7607
      3971 7644

EXPERIMENTAL

FORECASTER: LAMBERT
Local storm report, Jun 30, 1:51 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
151 PM EDT TUE JUN 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     HAIL             HERSHEY                 40.28N 76.65W
06/30/2009  E0.75 INCH       DAUPHIN            PA   TRAINED SPOTTER

0100 PM     TSTM WND DMG     3 E SKYLINE VIEW        40.34N 76.67W
06/30/2009                   DAUPHIN            PA   TRAINED SPOTTER

            SEVERAL TREES REPORTED DOWN IN EAST HANOVER TWP.

&&

CJE

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 10:35 PM EDTSpecial Weather StatementCTPTioga25 min
Jun 30, 7:47 AM EDTSpecial Weather StatementCTPColumbia, Montour73 min
Jun 30, 8:59 AM EDTSpecial Weather StatementCTPSullivan61 min
Jun 30, 10:06 AM EDTSpecial Weather StatementCTPUnion54 min
Jun 30, 10:10 AM EDTSpecial Weather StatementCTPSnyder35 min
Jun 30, 10:52 AM EDTSpecial Weather StatementCTPColumbia, Montour53 min
Jun 30, 10:54 AM EDTSpecial Weather StatementCTPColumbia, Montour51 min
Jun 30, 11:13 AM EDTSpecial Weather StatementCTPHuntingdon47 min
Jun 30, 11:15 AM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill60 min
Jun 30, 11:59 AM EDTSpecial Weather StatementCTPAdams61 min
Jun 30, 12:07 PM EDTSpecial Weather StatementCTPHuntingdon53 min
Jun 30, 12:21 PM EDTSpecial Weather StatementCTPDauphin, Lebanon, York69 min
Jun 30, 12:27 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, Lebanon, York78 min
Jun 30, 12:36 PM EDTSpecial Weather StatementCTPFranklin39 min
Jun 30, 12:39 PM EDTSevere Thunderstorm WarningCTPAdams, Lancaster, York81 min
Jun 30, 12:51 PM EDTSevere Thunderstorm WarningCTPFranklin54 min
Jun 30, 12:57 PM EDTSpecial Weather StatementCTPSchuylkill33 min
Jun 30, 12:59 PM EDTSpecial Weather StatementCTPCumberland46 min
Jun 30, 1:14 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, Schuylkill76 min
Jun 30, 1:18 PM EDTSpecial Weather StatementCTPCameron, Elk27 min
Jun 30, 1:26 PM EDTAreal Flood AdvisoryCTPCameron, Elk3 hr
Jun 30, 1:31 PM EDTSpecial Weather StatementCTPSchuylkill29 min
Jun 30, 1:41 PM EDTSpecial Weather StatementCTPLancaster79 min
Jun 30, 1:54 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon, York66 min
Jun 30, 2:14 PM EDTSpecial Weather StatementCTPSchuylkill46 min
Jun 30, 2:34 PM EDTSpecial Weather StatementCTPYork26 min
Jun 30, 3:22 PM EDTSpecial Weather StatementCTPTioga38 min
Jun 30, 4:07 PM EDTSpecial Weather StatementCTPLycoming38 min
Jun 30, 4:41 PM EDTSpecial Weather StatementCTPLycoming34 min
Jun 30, 4:50 PM EDTSevere Thunderstorm WarningCTPLycoming, Tioga55 min
Jun 30, 5:37 PM EDTSpecial Weather StatementCTPMontour23 min
Jun 30, 6:05 PM EDTSpecial Weather StatementCTPSullivan25 min
Jun 30, 6:13 PM EDTSpecial Weather StatementCTPJuniata, Mifflin32 min
Jun 30, 6:30 PM EDTSpecial Weather StatementCTPNorthumberland30 min
Jun 30, 6:59 PM EDTSpecial Weather StatementCTPSchuylkill31 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.